# SDR HALA0700340

- Difficulty date: August 14, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 9,553 hours, 23,598 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 114E7842G120
- Part serial: BR0244
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FIM 732102  "LEFT ENG SYS FAIL" CAME ON AFTER ENGINE START.  FOUND NR 1 ENG EEC1 FAULT.  REPLACED NR 1 ENG EEC PER 73-21-01-741-801.  RTS CK OK.
